A planar face on the unit sphere of the multiplier space Mp, 1<p<∞

Charles Fefferman, Harold S. Shapiro

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

The unit sphere of the Banach space Mpof Fourier multipliers, 1<p<∞, is shown to contain a flat portion, i.e. a portion of a plane having codimension one. The proof is based on an elementary inequality, a generalization of the classical Bernoulli inequality.

Original languageEnglish (US)
Pages (from-to)435-439
Number of pages5
JournalProceedings of the American Mathematical Society
Volume36
Issue number2
DOIs
StatePublished - Jan 1 1972
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Bernoulli inequality
  • Fourier multiplier
  • Unit sphere

Fingerprint Dive into the research topics of 'A planar face on the unit sphere of the multiplier space M<sub>p</sub>, 1<p<∞'. Together they form a unique fingerprint.

Cite this